# SDR CALA2024022200495

- Difficulty date: February 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N66825
- Make and model: Boeing 737924ER
- Aircraft serial: 42748
- Aircraft time: 29,020 hours, 10,572 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 8221604102
- Part serial: 4RRKTL
- Condition: Faulty
- Location: Captain'S
- Part time: 1,067 hours, 377 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRIM RUDDER TO OBTAIN COORDINATED FLIGHT AS PER BRIEFING WITH FLIGHT CREW, CAPTAIN FLEW A/C PREVISUISLY THE DAY BEFORE AND HAD DESCREPECY REF LOG PAGE 7114724. CAPT''S STATES CANNOT TRIM AILERON AND RUDDER. A/C PULLS TO LEFT AFTER ATTEMPTED TRIM. ALSO INCLINOMETER OFF SEE IMAGE. DUE TO HISTORY REMOVED AND REPLACED AILERON AND RUDDER TRIM CONTROL MODULE P/N 69-73703-13 IAW AMM 27-11-94 OPS CHECKED NORMAL. WHILE CHECKING FOR FAULTS DURING THE DFCS TEST, FOUND FCC (B) AT FAULT UNABLE TO BITE TEST. SWAPPED FCC A AND FCC B. FAULT FALLOWED. BOTH FCC''S RETURNED BACK TO ORIGINAL POSITIONS. WILL REQUIRE NEW FCC (B) P/N 42-2211-9-0004 TO CONTINUE T/S. PART IS ORDERED AND WAITING TO BE DELIVERED TO HANGER. R+R FCC (B) IRW AMM 22-11-33.LRU TEST OK.LAND VERIFY TEST OK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1593252 SN OFF 8104 PERFORMED LAND VERIFICATION AS PER AMM22-11-00-700-801 AND LRU REPLACEMENT TEST. ADD EMP:U166302 COMPUTER, FLIGH OFF 42-2211-9-0004 8104 ON 0000 COMPUTER, FLIGH OFF 42-2211-9-0004 8104 ON 42-2211-9-0004 7000. AS REQUESTED BY TECH SUPPORT PERFORM RUDDER TRAVEL, TRIM AND AILERON SYSTEM CHECK REF. L/P 7129651, 7129678, 7130177 AND 7129681 FOR OPS CHK AND TEST. ALL TESTS PASS NO FAULT NOTED.
